American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60B) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 272 found      Go to page: 1 2 3 4 > >>

[1] Mark Rudelson. Recent developments in non-asymptotic theory of random matrices. Proceedings of Symposia in Applied Mathematics 72 83-120.
Book volume table of contents
View Article: PDF

[2] A. Guionnet. Free probability and random matrices. Proceedings of Symposia in Applied Mathematics 72 35-51.
Book volume table of contents   
View Article: PDF

[3] Charles Bordenave and Djalil Chafaï. Lecture notes on the circular law. Proceedings of Symposia in Applied Mathematics 72 1-34.
Book volume table of contents
View Article: PDF

[4] D. Bollé, F. L. Metz and I. Neri. On the spectra of large sparse graphs with cycles. Proceedings of Symposia in Pure Mathematics 87 35-58.
Book volume table of contents
View Article: PDF

[5] Arijit Chakrabarty and Rajat Subhra Hazra. Remarks on absolute continuity in the context of free probability and random matrices. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[6] Bruce K. Driver, Nathaniel Eldredge and Tai Melcher. Hypoelliptic heat kernels on infinite-dimensional Heisenberg groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[7] Deli Li, Yongcheng Qi and Andrew Rosalsky. A characterization of a new type of strong law of large numbers. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[8] Luigi Accardi and Andreas Boukas. Fourier transform of random variables associated with the multi-dimensional Heisenberg Lie algebra. Proc. Amer. Math. Soc. 143 (2015) 4095-4101.
Abstract, references, and article information   
View Article: PDF

[9] N. Limnios and I. V. Samoilenko. Poisson approximation of processes with locally independent increments and Markov switching. Theor. Probability and Math. Statist. 89 (2014) 115-126.
Abstract, references, and article information   
View Article: PDF

[10] Y. Guivarc’h and E. Le Page. On the homogeneity at infinity of the stationary probability for an affine random walk. Contemporary Mathematics 631 (2015) 119-130.
Book volume table of contents   
View Article: PDF

[11] François Ledrappier and Riddhi Shah. Dani's work on probability measures on groups. Contemporary Mathematics 631 (2015) 109-117.
Book volume table of contents   
View Article: PDF

[12] Ming-Jun Lai and Yang Liu. The probabilistic estimates on the largest and smallest $q$-singular values of random matrices. Math. Comp. 84 (2015) 1775-1794.
Abstract, references, and article information   
View Article: PDF

[13] Zakhar Kabluchko. Critical points of random polynomials with independent identically distributed roots. Proc. Amer. Math. Soc. 143 (2015) 695-702.
Abstract, references, and article information   
View Article: PDF

[14] Igor E. Pritsker and Alan A. Sola. Expected discrepancy for zeros of random algebraic polynomials. Proc. Amer. Math. Soc. 142 (2014) 4251-4263. MR 3266993.
Abstract, references, and article information   
View Article: PDF

[15] I. V. Samoĭlenko. Large deviations for impulsive processes in the scheme of the L\'evy approximation. Theor. Probability and Math. Statist. 88 (2014) 151-160.
Abstract, references, and article information   
View Article: PDF

[16] Benedek Valkó and Bálint Virág. Random Schr\"odinger operators on long boxes, noise explosion and the GOE. Trans. Amer. Math. Soc. 366 (2014) 3709-3728.
Abstract, references, and article information   
View Article: PDF

[17] Liviu I. Nicolaescu. Random Smooth Functions on Compact Riemannian Manifolds. Contemporary Mathematics 630 (2014) 319-335.
Book volume table of contents   
View Article: PDF

[18] Alice Guionnet, Philip Matchett Wood and Ofer Zeitouni. Convergence of the spectral measure of non-normal matrices. Proc. Amer. Math. Soc. 142 (2014) 667-679.
Abstract, references, and article information   
View Article: PDF

[19] K. S. Akbash and I. K. Matsak. The asymptotic stability of the maximum of independent random elements in function Banach lattices. Theor. Probability and Math. Statist. 86 (2013) 1-11.
Abstract, references, and article information   
View Article: PDF

[20] T. I. Kosenkova. Strong Markov approximation of L\'evy processes and their generalizations in a scheme of series. Theor. Probability and Math. Statist. 86 (2013) 123-136.
Abstract, references, and article information   
View Article: PDF

[21] Ehtibar N. Dzhafarov and Janne V. Kujala. Order-distance and other metric-like functions on jointly distributed random variables. Proc. Amer. Math. Soc. 141 (2013) 3291-3301.
Abstract, references, and article information   
View Article: PDF

[22] Mark Rudelson and Roman Vershynin. Invertibility of random matrices: Unitary and orthogonal perturbations. J. Amer. Math. Soc. 27 (2014) 293-338.
Abstract, references, and article information   
View Article: PDF

[23] Michel Ledoux and Ionel Popescu. The one dimensional free Poincar\'e inequality. Trans. Amer. Math. Soc. 365 (2013) 4811-4849.
Abstract, references, and article information   
View Article: PDF

[24] A. I. Aptekarev and D. N. Tulyakov. Asymptotics of Meixner polynomials and Christoffel--Darboux kernels. Trans. Moscow Math. Soc. 73 (2012) 67-106.
Abstract, references, and article information   
View Article: PDF

[25] I. V. Samoĭlenko. Large deviations for random evolutions with independent increments in the scheme of the Poisson approximation. Theor. Probability and Math. Statist. 85 (2012) 107-114.
Abstract, references, and article information   
View Article: PDF

[26] V. S. Koroliuk. Dynamic random evolutions on increasing time intervals. Theor. Probability and Math. Statist. 85 (2012) 83-91.
Abstract, references, and article information   
View Article: PDF

[27] Danny Calegari. The Ergodic Theory of Hyperbolic Groups. Contemporary Mathematics 597 (2013) 15-52.
Book volume table of contents   
View Article: PDF

[28] Mark Adler, Mattia Cafasso and Pierre van Moerbeke. Nonlinear PDEs for Fredholm determinants arising from string equations. Contemporary Mathematics 593 (2013) 1-28.
Book volume table of contents   
View Article: PDF

[29] Virgil U. Pierce. Continuum limits of Toda lattices for map enumeration. Contemporary Mathematics 593 (2013) 317-345.
Book volume table of contents   
View Article: PDF

[30] Siva Athreya, Michael Eckhoff and Anita Winter. Brownian motion on $\mathbb{R}$-trees. Trans. Amer. Math. Soc. 365 (2013) 3115-3150.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 272 found      Go to page: 1 2 3 4 > >>